EconPapers    
Economics at your fingertips  
 

Optimal Fiscal Policy in a Linear Stochastic Economy

Thomas Sargent () and Francois Velde ()

QM&RBC Codes from Quantitative Macroeconomics & Real Business Cycles

Abstract: This code supports the text in Thomas J. Sargent and Francois R. Velde, Optimal Fiscal Policy in a Linear Stochastic Economy, in Ramon Marimon and Andrew Scott (eds), Computational Methods for the Study of Dynamic Economies, Chapter 9, Oxford University Press. This chapter describes in detail how to solve the so-called Stokey-Lucas model of optimal taxation and to program it in Matlab. The state-process is either governed by a first order linear difference equation or a first order Markov Chain.

Language: Matlab
Date: 1998
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://dge.repec.org/codes/marimon-scott/Velde/ program code (application/x-matlab)
none

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:dge:qmrbcd:130

Access Statistics for this software item

More software in QM&RBC Codes from Quantitative Macroeconomics & Real Business Cycles Contact information at EDIRC.
Bibliographic data for series maintained by Christian Zimmermann ().

 
Page updated 2019-09-13
Handle: RePEc:dge:qmrbcd:130